# SDR ASAA2021053134989

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,279 hours, 7,080 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND MASTER RECALL PUSHED CONT CAB ZONE TEMP LIGHT ILLUMINATED, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. #2 PZTC LOGGED CONTROL CABIN TRIM VALVE FAULT. RESET FAULT. SEVERAL CONSECUTIVE BITE CHECKS PASSED. OBSERVED VALVE DURING BITE. NO BINDING OR DEFECTS NOTED. REF B737-900 FIM 21-62 TASKS 832 & 801.
